doctor, i have problem in my head its always pain right side i am 50 years old and my blood pressure is always 160 over 100 i take lifesar 50 mg every day and i am always in pain sometime like i vomiting what i do pls help me my problem thanks
High Blood Pressure and Hypertension Answer A15359
Your concern is regarding the headaches that you are having. From the symptoms these headaches look like migraine headaches. The International classification of headache disorders has defined migraine as having unilateral location, pulsating quality, moderate or severe intensity, aggravation by routine physical activity and association with nausea and/or photophobia and phonophobia.
Treatment of migraine involves using a cold compress to the area of pain, resting in a room with little or no sensory stimulation (light, sound, and odors), withdrawing from stressful surroundings and sleeping. You can also try over the counter pain killers like aspirin or acetaminophen. If still the symptoms persist, then please consult a physician for specific anti-migraine therapy (triptans and ergot preparations).
Uncontrolled blood pressure can also be one of the causes of the headache and thus it needs to be controlled.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.